# SDR 99ZZZX314

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON UPPER CAP OF FLOORBEAM FS 1050, LBL 5 - RBL 33.
